Alert archive / Kentucky / Flash Flood Warnings in 2004
Flash Flood Warning 81, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jun 12, 2004, 6:35 PM EDT for Elliott County, Kentucky. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2004, 6:35 PM EDT (22:35 UTC)
- Expired
- Jun 12, 2004, 9:00 PM EDT
- In force
- 2 hr
- Issued by
- NWS Jackson, KY
- Area
- Counties, with a storm outline in the text
County Elliott County, KY
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 836 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 618 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KJKL 122238 FFWJKL KYC063-130100- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON KY 635 PM EDT SAT JUN 12 2004 THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A * FLASH FLOOD WARNING FOR... ELLIOTT COUNTY IN KENTUCKY. * UNTIL 900 PM EDT. * AT 633 PM EDT...WEATHER SERVICE DOPPLER RADAR INDICATED JUST LIGHT RAIN CONTINUES OVER THE COUNTY. HOWEVER COUNTY DISPATCH REPORTS NUMEROUS ROADS STILL UNDER WATER. THIS WATER WILL BE SLOW TO RECEDE THEREFORE THE FLASH FLOOD WARNING WILL BE EXTENDED UNTIL 9 PM EDT. EXCESSIVE RUNOFF WILL CAUSE CONTINUED FLASH FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ROADS...FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS...AND LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS FLOWING WATERS BY FOOT OR BY AUTOMOBILE. IF YOUR VEHICLE STALLS... ABANDON IT IMMEDIATELY AND SEEK HIGHER GROUND. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY. LAT...LON 3813 8329 3800 8312 3906 8142 3945 8190 $$ GREIF
2 follow-up statements
000
WGUS73 KJKL 130014
FFSJKL
KYC063-130100-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
811 PM EDT SAT JUN 12 2004
...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR...
ELLIOTT COUNTY.
* UNTIL 900 PM EDT.
THE RAIN ENDED ACROSS ELLIOTT A FEW HOURS AGO...BUT AS OF 8 PM EDT
DISPATCH STILL REPORTS PLENTY OF HIGH WATER PROBLEMS INCLUDING
FLOODED ROADS. AS A RESULT...THE FLASH FLOOD WARNING WILL BE ALLOWED
TO CONTINUE UNTIL 9 PM EDT.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. MOVE TO HIGHER GROUND. LEAVE
AREAS SUBJECT TO FLOODING WHEN WATER STARTS TO RISE.
STAY TUNED TO LOCAL MEDIA OUTLETS FOR THE LATEST WEATHER INFORMATION.
PLEASE PASS YOUR FLOOD REPORTS TO YOUR NEAREST LOCAL LAW ENFORCEMENT
AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN JACKSON.
LAT...LON 3819 8304 3821 8301 3817 8298 3817 8290
3812 8290 3801 8304 3802 8315 3808 8329
3816 8319 3819 8324 3827 8317
$$
GREIF000
WGUS73 KJKL 130058
FFSJKL
KYC063-130110-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
858 PM EDT SAT JUN 12 2004
...THE FLASH FLOOD WARNING FOR ELLIOTT COUNTY WILL BE ALLOWED TO
EXPIRE AT 900 PM EDT...
AT 854 PM EDT NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE HEAVY
RAIN HAS ENDED AND IS NO LONGER CAPABLE OF PRODUCING FLOODING...THUS
THE WARNING WILL BE ALLOWED TO EXPIRE AT 900 PM EDT.
THIS WARNING WILL BE REPLACED BY A GENERAL FLOOD WARNING...AS SOME
FLOODING CONDITIONS AND WASHED OUT ROADS HAVE BEEN REPORTED IN THE
AREA DESPITE THE FACT THAT HEAVY RAINS ENDED LONG AGO IN THE COUNTY.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. MOVE TO HIGHER GROUND. LEAVE
AREAS SUBJECT TO FLOODING WHEN WATER STARTS TO RISE.
STAY TUNED TO LOCAL MEDIA OUTLETS FOR THE LATEST WEATHER INFORMATION.
PLEASE PASS YOUR FLOOD REPORTS TO YOUR NEAREST LOCAL LAW ENFORCEMENT
AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN JACKSON.
LAT...LON 3819 8304 3821 8301 3817 8298 3817 8290
3812 8290 3801 8304 3802 8315 3808 8329
3816 8319 3819 8324 3827 8317
$$
PIEPERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 5:10 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 12, 5:10 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 510 PM EDT SAT JUN 12 2004 .DISCUSSION... WEAK STATIONARY FRONTAL BOUNDARY STILL IN PLACE ACROSS NORTHEASTERN PART OF CWA...LEAVING MOST OF EASTERN KENTUCKY IN WARM SECTOR. MESOETA WAS OUT TO LUNCH ON THE HEAVY RAIN EVENT THAT IS CURRENTLY TAKING PLACE ACROSS MOST OF CENTRAL AND EASTERN KENTUCKY. PUT IN HIGH CHANCE TO LIKELY POPS FOR HEAVY RAIN FOR TONIGHT INTO TOMORROW MORNING. MESOETA/GFS MODELS AGAIN SHOWING MORE RAIN FOR SUNDAY AFTERNOON AND EVENING...AS ANOTHER MCS FORMS TO THE WEST AND MOVES EASTERWARD ACROSS THE STATE. LEFTOVER OUTFLOW BOUNDARIES...COMBINED WITH A MOIST AND UNSTABLE ENVIRONMENT...SHOULD ACT TO INITIATE MORE SHOWERS AND STORMS FOR LATE IN THE DAY SUNDAY. WEAK MIDLEVEL WINDS WILL AGAIN ALLOW FOR VERY SLOW STORM MOTION AND FLOODING POTENTIAL. MODEL SOUNDINGS STILL VERY MOIST AND UNSTABLE FOR SUNDAY AFTERNOON AND EVENING...THIS SET UP SHOULD ALLOW STORMS THAT DO FORM TO BE VERY PRECIPITATIN EFFICIENT. FLOODING COULD BE A MAJOR PROBLEM IF NEW CONVECTIVE ACTIVITY OCCURS IN REGIONS HIT HARD THIS EVENING. .PREV DISCUSSION... A WEAK STATIONARY FRONTAL BOUNDARY CURRENTLY LIES OVER THE NORTHEASTERN PORTION OF THE FORECAST AREA. A FEW SHOWERS/STORMS HAVE FIRED UP OVERNIGHT IN THE PROXIMITY OF THE FRONT...WITH THE BULK OF THE ACTIVITY BEING JUST TO THE EAST IN WV. THE EASTERN PORTION OF THE AREA ALSO EXPERIENCED THE MOST RAINFALL LAST EVENING...AND HAS AREAS OF FOG AND LOW CLOUDS AS A RESULT OF THE COOLED/SATURATED BOUNDARY LAYER. SUSPECT THAT THE FOG IS A BIT PATCHIER IN NATURE TO THE SOUTHWEST. WILL REFLECT THE FOG AND LOW CLOUD SITUATION IN THE FORECAST. ALL MODELS REDEVELOP/JUMP THE FRONT TO THE NORTHEAST TODAY...LEAVING EASTERN KY FULLY IN THE WARM SECTOR FOR THE NEXT FEW DAYS. FORECAST SOUNDINGS AND MOS NUMBERS SUGGEST THAT SCATTERED CONVECTION WILL DEVELOP DURING THE DAYTIME. WITHOUT ANY SIGNIFICANT WX FEATURES ONCE THE FRONT LEAVES...THINK WE WILL CONTINUE TO HAVE A DIURNAL NATURE TO THE PRECIP. HOWEVER...FORECAST SOUNDINGS INDICATE THAT IT WOULD NOT TAKE MUCH TO SET SOMETHING OFF EVEN AT NIGHT. WITH WEAK WARM AIR ADVECTION IN THE LOW LEVELS AT NIGHT...AM CONCERNED THAT EVEN SMALL DISTURBANCES COULD BE ENOUGH TO CAUSE CONVECTION. THUS...HAVE USED A SMALL TO MID CHANCE POP DURING OVERNIGHT/MORNING HOURS AND A MID TO HIGH CHANCE POP DURING AFTERNOON EVENING HOURS. THE MOST SIGNIFICANT DISAGREEMENT IN THE MODELS COMES INTO PLAY FROM MONDAY ONWARD. THE GFS BRINGS A COLD FRONT THROUGH THE AREA MONDAY EVENING...WHILE THE ETA HOLDS THE TRUE FRONTAL BOUNDARY WELL TO THE NORTH. THE GFS SURFACE FEATURES LOOK SUSPECT ON SUNDAY NIGHT AND MONDAY...WITH VERY HEAVY PRECIP...A QUICKLY DEEPENING SURFACE LOW...AND A SMALL POTENT MID/UPPER LEVEL VORT MAX OVER THE MIDWEST. IT WOULD APPEAR THAT THERE IS TROUBLE HANDLING CONVECTION. AS A RESULT OF THE LOW PRESSURE SYSTEM...THE FRONT IS PROPELLED SOUTHEASTWARD ON THE GFS. HAVE LEANED TOWARD THE LESS AGGRESSIVE ETA FOR EARLY IN THE WEEK. THIS MEANS HIGHER DEW POINTS AND HIGHER POPS ON TUESDAY THAN THE MEX NUMBERS SHOW. FOR TEMPS...HAVE USED A COMPROMISE OF THE GFS MOS AND NGM MOS OVER THE NEXT FEW DAYS...THINKING THAT GFS MOS HIGH TEMPS MIGHT NOT BE QUITE WARM ENOUGH. && 1010 PM EDT FRI JUN 11 2004 OVERALL...FORECAST IS IN GOOD SHAPE. UPDATE THIS EVENING TO DROP SEVERE THUNDERSTORM WATCH. MOST THUNDERSTORM ACTIVITY HAS ENDED. ONLY AN ISOLATED SHOWER...THUNDERSHOWER POPPING UP FROM TIME TO TIME. BOUNDARY ACROSS OUR CWA...ORIENTED FROM NORTHWEST TO SOUTHEAST...PROVIDING A FOCUS FOR ISOLATED ACTIVITY. ADJUSTED POPS DOWN FOR REST OF OVERNIGHT. ALSO INTRODUCED PATCHY FOG...ESPECIALLY FOR AREAS WHICH HAVE SEEN PRECIP. OTHERWISE...MADE SOME MINOR ADJUSTMENTS TO TEMPS AND DEW POINTS IN GRIDS...TO COME IN LINE WITH CURRENT TRENDS IN HOURLY OBS. UPDATED ZONES ALREADY OUT. 554 PM EDT FRI JUN 11 2004 MESOETA SOUNDINGS DEPICTED DEEP LAYER MOISTURE AND SUFFICIENT INSTABILITY TO SUPPORT STORMS INTO EVENING HOURS OF DAY ONE...SO WENT WITH LIKELY POPS IN NORTHERN COUNTIES AS WESTERN EDGE OF SQUALL LINE MOVES SOUTHWARD THROUGH EAST CENTRAL KENTUCKY. SOME CELLS STILL FIRING UP HEAR WESTERN EDGE OF THIS LINE IN NORTHERN REGION OF WATCH BOX. WENT WITH CHANCE POPS FOR REST OF CWA IN CASE NEW STORMS FIRE UP BEFORE SUNSET IN STILL MOIST...UNSTABLE AIR MASS. WENT VERY CLOSE TO GFS MOS FOR TEMPS FOR THE SHORT TERM...AS A VERY WARM...HUMID AIR MASS IS GOING TO STAY IN PLACE FOR THE NEXT SEVERAL DAYS...WITH LIGHT SOUTHERLY TO SOUTHWESTERLY WINDS. ANOTHER MCS SHOULD FORM ALONG NEARLY STATIONARY FRONTAL BOUNDARY TO THE NORTH AND DIVE SOUTHWARD ONCE AGAIN FOR SUNDAY AFTERNOON INTO MONDAY MORNING. A FORWARD PROPAGATING MCS WILL BE POSSIBLE AS STORMS THAT FORM IN SOUTHERN IN/OH WILL HAVE LARGE AMOUNTS OF MOIST AIR TO FEED OFF OF IN CENTRAL AND EASTERN KENTUCKY ON SUNDAY AND MONDAY. USED A BLEND OF THE GFS AND MESOETA MODEL OUTPUT FOR TIMING AND AREAL COVERAGE OF PRECIP AND SKY COVER FOR SUNDAY AND MONDAY. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && RICHEY
Hazardous weather outlook, Jun 12, 9:19 AM EDT, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE JACKSON KY 919 AM EDT SAT JUN 12 2004 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-131100- BATH KY-BELL KY-BREATHITT KY-CLAY KY-ELLIOTT KY-ESTILL KY-FLEMING KY- FLOYD KY-HARLAN KY-JACKSON KY-JOHNSON KY-KNOTT KY-KNOX KY-LAUREL KY- LEE KY-LESLIE KY-LETCHER KY-MAGOFFIN KY-MARTIN KY-MCCREARY KY- MENIFEE KY-MONTGOMERY KY-MORGAN KY-OWSLEY KY-PERRY KY-PIKE KY- POWELL KY-PULASKI KY-ROCKCASTLE KY-ROWAN KY-WAYNE KY-WHITLEY KY- WOLFE KY- 919 AM EDT SAT JUN 12 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. THE STORM PREDICTION CENTER INDICATES THERE IS A SLIGHT RISK THAT SOME OF THE STORMS COULD PRODUCE LARGE HAIL...ESPECIALLY NEAR AND NORTH OF INTERSTATE 64. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH TUESDAY NIGHT. THE STORM PREDICTION CENTER INDICATES THERE IS A SLIGHT RISK THAT SOME OF THE STORMS MAY BE SEVERE ON SUNDAY AND MONDAY...WITH A THREAT OF HIGH WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE MAY BE NEEDED TODAY THROUGH MONDAY. HAL
In the hours before
Local storm report, Jun 12, 5:31 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
531 PM EDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL HI HAT 37.39N 82.73W
06/12/2004 0.88 INCH FLOYD KY PUBLIC
PUBILC REPORTED NICKEL SIZE HAIL.
&&
RAYLocal storm report, Jun 12, 5:46 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
546 PM EDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0520 PM FLASH FLOOD MOREHEAD 38.19N 83.44W
06/12/2004 ROWAN KY LAW ENFORCEMENT
COUNTY DISPATCH REPORTED THAT TRIPLETT CREEK WAS RUNNING
HIGH. WATER WAS GETTING INTO SEVERAL HOUSES.
&&
RAYLocal storm report, Jun 12, 6:13 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
613 PM EDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0520 PM FLASH FLOOD 1 S WHITESBURG 37.10N 82.83W
06/12/2004 LETCHER KY LAW ENFORCEMENT
COUNTY DISPATCH REPORTED THAT ONE FOOT OF STANDING WATER
WAS OVER HIGHWAY 931 SOUTH IN COWAN.
&&
RAYLocal storm report, Jun 12, 6:17 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
617 PM EDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0613 PM FLASH FLOOD PHYLLIS 37.44N 82.33W
06/12/2004 PIKE KY EMERGENCY MNGR
FLOODING OCCURRING IN THE GRAPEVINE CREEK AND ISLAND
CREEK AREAS. SEVERAL HOMES ARE THREATENED IN THE
PHYLLIS...PIGEON...AND LITTLE DIXIE AREAS.
&&
RAYLocal storm report, Jun 12, 6:22 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE JACKSON KY
622 PM EDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 1 S WHITESBURG 37.10N 82.83W
06/12/2004 LETCHER KY LAW ENFORCEMENT
COUNTY DISPATCH REPORTED THAT ONE FOOT OF STANDING WATER
WAS OVER HIGHWAY 931 SOUTH IN COWAN. CORRECTED FOR TIME
OF EVENT FROM 520 TO 600 PM.
&&
RAYLocal storm report, Jun 12, 6:32 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
632 PM EDT SAT JUN 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL WHITESBURG 37.12N 82.83W
06/12/2004 0.88 INCH LETCHER KY CO-OP OBSERVER
CO-OP OBSERVER REPORTED NICKEL SIZE HAIL. OBSERVER ALSO
REPORTED THAT CULVERTS WERE OVERFLOWING.
0615 PM FLASH FLOOD 1 S WHITESBURG 37.10N 82.83W
06/12/2004 LETCHER KY LAW ENFORCEMENT
COUNTY DISPATCH REPORTED THAT HIGHWAY 931 WAS WASHED OUT
NEAR HIGHWAY 2035. DEPTH OF WATER WAS UNKNOWN.
0620 PM FLASH FLOOD 1 S WHITESBURG 37.10N 82.83W
06/12/2004 LETCHER KY LAW ENFORCEMENT
STATE POLICE REPORTED THAT RESIDENTS WERE BEING EVACUATED
OUT OF HOMES IN COWAN. HIGHWAY 2035 WAS IMPASSABLE.
ALSO...WATER WAS REPORTED IN HOMES.
&&
RAYThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:04 PM EDT | Severe Thunderstorm Warning | JKL | Letcher | 56 min |
| Jun 12, 2:02 PM EDT | Flash Flood Warning | JKL | Fleming | 3 hr |
| Jun 12, 2:08 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski | 37 min |
| Jun 12, 2:35 PM EDT | Flash Flood Warning | JKL | Rowan | 3 hr |
| Jun 12, 2:36 PM EDT | Severe Thunderstorm Warning | JKL | Rowan | 39 min |
| Jun 12, 2:48 PM EDT | Severe Thunderstorm Warning | JKL | Menifee | 42 min |
| Jun 12, 3:05 PM EDT | Flash Flood Warning | JKL | Menifee | 3 hr |
| Jun 12, 3:06 PM EDT | Severe Thunderstorm Warning | JKL | McCreary | 39 min |
| Jun 12, 3:13 PM EDT | Severe Thunderstorm Warning | JKL | Floyd | 47 min |
| Jun 12, 3:36 PM EDT | Severe Thunderstorm Warning | JKL | Clay | 39 min |
| Jun 12, 3:44 PM EDT | Flash Flood Warning | JKL | Elliott | 3 hr |
| Jun 12, 3:49 PM EDT | Flash Flood Warning | JKL | Morgan | 3 hr |
| Jun 12, 3:57 PM EDT | Flash Flood Warning | JKL | Floyd, Martin | 3 hr |
| Jun 12, 4:26 PM EDT | Flash Flood Warning | JKL | Johnson, Pike | 6 hr |
| Jun 12, 4:37 PM EDT | Flash Flood Warning | JKL | Bath, Fleming | 6 hr |
| Jun 12, 4:45 PM EDT | Severe Thunderstorm Warning | JKL | Floyd | 45 min |
| Jun 12, 4:48 PM EDT | Flash Flood Warning | JKL | Estill | 6 hr |
| Jun 12, 5:31 PM EDT | Severe Thunderstorm Warning | JKL | Wayne | 44 min |
| Jun 12, 5:42 PM EDT | Flash Flood Warning | JKL | Rowan | 5 hr |
| Jun 12, 5:55 PM EDT | Tornado Warning | JKL | Wayne | 20 min |
| Jun 12, 5:59 PM EDT | Flash Flood Warning | JKL | Wayne | 3 hr |
| Jun 12, 6:03 PM EDT | Flash Flood Warning | JKL | McCreary | 4 hr |
| Jun 12, 6:05 PM EDT | Flash Flood Warning | JKL | Letcher | 3 hr |
| Jun 12, 6:51 PM EDT | Flash Flood Warning | JKL | Morgan | 2 hr |
Nearby
Flash Flood Warnings in Kentucky, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.